# SDR ASOA2012091902240

- Difficulty date: August 23, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,372 hours, 22,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK CORRODED AT FS 409.  CORROSION OUT OF LIMITS IAW SRM 53-31-49.  REMOVED CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.  FIT, DRILLED UP & COUNTERSUNK NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
